# SDR UPS06848445

- Difficulty date: October 10, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT HORIZ STAB UPPER BULLNOSE "L" ANGLE IS CRACKED, INBD END OF STAB NEXT TO FUSELAGE FWD OF FRONT SPAR.  REMOVED AND REPLACED "L" ANGLE AND CAP ON RT HORIZ STAB UPPER BULL NOSE FWD OF FRONT SPAR IAW DWG 5654549, AND SRM 51-01-21, 51-03-00, 51-1-20D.
